MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM DRILL BIT WITH 16MM STOP; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH

SYNTHES GMBH 2.0MM DRILL BIT WITH 16MM STOP; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Catalog Number 03.617.916
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on (b)(6) 2020, that during the surgery, the drill bit was broke off while drilling the screw hole.The surgery was completed successfully without delay reported.There were no fragments are generated.The patient outcome was unknown.This complaint involves one (1) device.This report is for (1) 2.0mm drill bit with 16mm stop this report is 1 of 1 for pc (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data: h6.Device history lot part: 03.617.916.Lot: l377407.Manufacturing site: bettlach.Release to warehouse date: april 25, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected data: g1.

Brand Name
2.0MM DRILL BIT WITH 16MM STOP
Common Device Name
INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11069059
Report Number8030965-2020-09952
Device Sequence Number13767319
Product Code HWE
UDI-Device Identifier07611819933170
UDI-Public(01)07611819933170
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.617.916
Device Lot NumberL377407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/12/2021
Patient Sequence Number1